MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the there were no lights on cell adapter and was hot to touch.No adverse patient effects reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory product investigation indicates that the allegation was confirmed.The returned communicator cellular adapter was unable to be utilized by a functional communicator.No light emitting diode (led) light was present indicating the device was not properly able to utilize the supplied power from the communicator and a hardware anomaly exists within the cellular adapter.
 
Event or Problem Description
It was reported that the communicator showed a yellow sending wave and the communicator cellular adapter was hot to touch.The communicator cellular adapter also showed no lights.The communicator cellular adapter was returned.No adverse patient effects were reported.Additional information from product investigation indicates that the allegation was confirmed.The returned communicator cellular adapter was unable to be utilized by a functional communicator.No light emitting diode (led) light was present indicating the device was not properly able to utilize the supplied power from the communicator and a hardware anomaly exists within the cellular adapter.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
MDR Report Key12243053
Report Number2124215-2021-18240
Device Sequence Number14664506
Product Code LWS
UDI-Device Identifier00802526577307
UDI-Public00802526577307
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5148192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date11/02/2021
Patient Sequence Number1
Patient Age75 YR